# SDR IPXA2017060117775

- Difficulty date: May 15, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,468 hours, 15,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12,   LEFT WING INBD MAIN FLAP LOWER SKIN DENTED.  REPAIRED LEFT WING FLAP SKIN IAW SRM 51-70-10-2-2R.
